• Welcome to the Anxiety Community Forum, a friendly space for discussion, help and support with mental health issues. Please register to post and use the extra features available to members. Click here to register.Everyone is welcome!

Is this my anxiety?

Hollyetzy

New Member
Joined
Dec 1, 2018
Messages
1
Likes
1
#1
Hi. This is my first post. I’ve been on meds since I was 15 or 16 for anxiety. Tried to go off a few times with no success. Right now I’m on escitaloptam 10mg and bupropion xr 150 bid for that (plus Adderall and Topamax xr for add and migraines)
Heres my question. This has only happened a few times but I’ wondering if anyone can shed some light on what it is. I will wake up and feel like I’m losing my mind. I can’t sit still. Thinking is like mentally scary. My heart will race and I get hot. I have to walk around fast and the last time it was like 30 degrees outside so I was out there in my jammies and that was the only way I could get through it. Lasted maybe an hour. The next few days I was scared it would happen again. Tried to explain it to my doctor and he had no idea what I was talking about.
It has only happened 3 times in my life but it leaves a lasting impression! Any thoughts?
Thanks to anyone who has read this far and good luck to you and whatever you are going through.
 

triceps

Active Member
Joined
Aug 7, 2018
Messages
498
Likes
212
#2
Hi. This is my first post. I’ve been on meds since I was 15 or 16 for anxiety. Tried to go off a few times with no success. Right now I’m on escitaloptam 10mg and bupropion xr 150 bid for that (plus Adderall and Topamax xr for add and migraines)
Heres my question. This has only happened a few times but I’ wondering if anyone can shed some light on what it is. I will wake up and feel like I’m losing my mind. I can’t sit still. Thinking is like mentally scary. My heart will race and I get hot. I have to walk around fast and the last time it was like 30 degrees outside so I was out there in my jammies and that was the only way I could get through it. Lasted maybe an hour. The next few days I was scared it would happen again. Tried to explain it to my doctor and he had no idea what I was talking about.
It has only happened 3 times in my life but it leaves a lasting impression! Any thoughts?
Thanks to anyone who has read this far and good luck to you and whatever you are going through.
Hi Hollyetzy and welcome. I'm also on escitaloptam 20mg along with Klonopin. More importantly, I've experienced similar difficulties first thing in the morning. Unfortunately for me it's every morning. This morning I couldn't make coffee until I settled down after about an hour. I suspect your 3 episodes are related to both your anxiety and ADD. I attribute my morning bafflement to my medication having lost its' potency overnight and I can't get it together until my morning meds kick in. My suggestion would be twofold. Consider that the lack of medication in your system first thing in the morning might be a factor. Secondly, worrying about the next episode might just help them to continue. You've made it through the first three episodes relatively intact, didn't actually go crazy and found a workable way to get through it. So don't worry about the next episode as you know you'll survive it and perhaps it won't happen again.
 
Top Bottom